# SDR MALA010219

- Difficulty date: February 19, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON WEB AT STA 294.0 REFER TO CELSIUS W/O 19347, TASK 2566.  MAINTENANCE REMOVED CORROSION AND CHECK LIMIT.  REMOVED WEB AT STA 294 IAW SRM 51-40-21. MATERIAL IS OUT OF LIMITS REF SRM 51-10-10, LOCATED AND DRILLED COUNTERSANK NEW WEB IAW SRM 51-40-40.  INSTALLED NEW WEB IAW SRM 51-40-21/23, P/N 7253721-439.
